# SDR 2003UALA00525

- Difficulty date: June 29, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 31,686 hours, 23,427 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Indication
- Location: Wing-Body Overht
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED EN ROUTE DUE TO A WING-BODY OVERHEAT INDICATION.  AIRCRAFT EXPERIENCED LEFT WING-BODY OVERHEAT WARNING INDICATION IN CRUISE FLIGHT WITH APU SUPPLYING AIR.  WING-BODY OVERHEAT INDICATION LIGHT EXTINGUISHED PER THE IRREGULAR PROCEDURE.  AIRCRAFT DIVERTED TO ABQ AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED INSPECTION OF THE AIRCRAFT.  LEFT WING-BODY OVERHEAT INDICATION SYSTEM CHECKED NORMAL PER THE TROUBLESHOOTING PROCEDURES.  MAINTENANCE ALSO PERFORMED INSPECTION OF LEFT AIR-CONDITIONING BAY, WING LEADING EDGE AREA, AND AFT CARGO COMPARTMENT FOR SIGNS OF PNEUMATIC LEAKS.  NO LEAKS WERE FOUND AND AIRCRACT WAS RETURNED TO SERVICE.
